Абелевы группы конечного ранга без кручений

А. Мальцев

Matematiceskij sbornik

  • Volume: 46, Issue: 1, page 45-68
  • ISSN: 0368-8666

How to cite


Мальцев, А.. "Абелевы группы конечного ранга без кручений." Matematiceskij sbornik 46.1 45-68. <http://eudml.org/doc/65009>.

author = {Мальцев, А.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {1},
pages = {45-68},
publisher = {Tipogr. Lissnera i Sobko},
title = {Абелевы группы конечного ранга без кручений},
url = {http://eudml.org/doc/65009},
volume = {46},

AU - Мальцев, А.
TI - Абелевы группы конечного ранга без кручений
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 1
SP - 45
EP - 68
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65009
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.